# SDR YENA2025042300417

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 63,142 hours, 22,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#495, BOS-PUJ, 'FLT ATTENDANTS REPORT SMELLING FUEL OR OIL DURING DURING FLT AROUND ROW 14; C/W INFO NOTICE 2017-T015J & TSM 05-50-00-810-831-A, ECS DECONTAMINATION C/W, NO ODOR PRESENT, A/C OK FOR SERVICE, MCC BOB.'
